# SDR 97UAL900143

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984UA
- Make and model: Boeing 737291
- Aircraft serial: 21642
- Engine: Pwa JT8D17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40X1424225
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO BLOWN NR 2 TIRE AND APPARENT BRAKE FIRE.  INVESTIGATION REVEALED THAT EITHER NR 3 OR NR 4 TIRE BLEW DUE FOR UNKNOWN REASONS.  NO FIRE OCCURRED.  REPLACED LT AND RT MLG INNER CYLINDERS.  REPLACED ALL FOUR BRAKE AND TIRE/WHEEL ASSEMBLIES.  OPS CHECKS GOOD.
